# SDR ASAA2015021510655

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 5,114 hours, 1,650 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: 254A115013
- Condition: Failed
- Location: Throttle Stand
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSEU LIGHT ILLUMINATED AFTER LANDING.  ACFT GROUNDED.  PERFORMED PSEU BITE FIM 32-09, TASK 801, 2 FAULTS 31-52002, TRA L LT 53 FAULT, 32-64004. NO DISPATCH FAULT.  RESET LATCHES, RE-PERFORMED BITE WITH NO FAULTS.  PERFORMED FIM 32-09 TASK 815 TRA SENSOR INPUT FOR T/O WARNING .  PIN 41 ON D10982 IS INTERMITTENT ,WITH NR 1, THROTTLE FULL FWD NO GROUND ON PSEU AND NO T/O CONFIG WARN AND NO AURAL WARNING HORN.  REMOVED M1766 REF MM 76-11-07.  INSTALLED AUTO THROTTLE SWITCH PACK M1766, REF MM 76-11-07.  ADJUSTMENT & OPS CK NORMAL IAW SAME & MM 27-62-00, 32-09-10, 32-42-00, 78-31-00, 30-11-00, 31-51-00 & 34-43-00. D10982 PIN 41 SHOWS GROUND WITH THROTTLE ADVANCED REF MM 31-51-00, STEP 6, E 7.
